MathSciNet Relay Station
MathSciNet bibliographic data
MR1422363 53C15 (32J15 53C25 57R15 58F05)
Geiges, Hansjörg Symplectic couples on $4$-manifolds. Duke Math. J. 85 (1996), no. 3, 701–711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement